# SDR SWAA060651

- Difficulty date: February 26, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 6,014 hours, 3,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS COVER MISSING AT FWD END.  INSTALLED COVER PER MM.
